# SDR MALA010270

- Difficulty date: March 14, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Failed
- Location: Rt Intake
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ON FLIGHT 3356 AFTER PLACING RT ENGINE ANTI-ICE SWITCH ON RT INTAKE LIGHT ILLUMINATED.  RECYCLED AS PER ORH AND LIGHT ILLUMINATED AGAIN.  RT INTAKE LIGHT REMAINED ON FOR APPROXIMATELY 5 MINUTES THEN WENT OUT.  MAINTENANCE SWAPPED THERMISTORS IN DE-ICE CONTROL AND RESECURED GROUND WIRE.  GROUND RAN A/C 45 MINUTES IAW SF340 AMM.  OPS CHECK GOOD ON RT ENGINE ANTI-ICE SYSTEM.
